MAUDE Adverse Event Report: SYNTHES GMBH DRIVE SHAFT FOR RIA 2 520MM; REAMER

SYNTHES GMBH DRIVE SHAFT FOR RIA 2 520MM; REAMER
Catalog Number 03.404.035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that synream reaming rod ø2.5 long l1150, drive shaft f/ria 2 l520, and synream reaming rod ø2.5 short l950 were involved in an intraoperative event.During surgery, the ria tree broke while taking the graft, and the olive-shaped guides bent and were marked.Several guides and equipment were not provided by the central staff, and a missing box was reported.There was uncertainty regarding the sterilization status of the synream equipment used earlier that day, and the motor handles were noted to be loose.There was no reported patient consequence or involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DRIVE SHAFT FOR RIA 2 520MM
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25071693
Report Number8030965-2026-04206
Device Sequence Number16123791
Product Code HTO
UDI-Device Identifier07612334143037
UDI-Public(01)07612334143037(10)J008377
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.404.035
Device Lot NumberJ008377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale